# SDR UIEA2020040600683

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,270 hours, 17,885 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP DISPLAYED ON EICAS DURING DESCENT( TRANSFERED TO MDDR 126626 IAW MEL 21-61-01-02, CAT "C", DUE 13APR2020. )
